Authors: Mostafa Bendahmane; Kenneth Hvistendahl Karlsen
Addresses: Institut Mathematiques de Bordeaux, Universite Victor Segalen Bordeaux 2, Place de la Victoire, 33076 Bordeaux, France. ' Centre of Mathematics for Applications, Department of Mathematics, University of Oslo, P.O. Box 1053, Blindern, N–0316 Oslo, Norway
Abstract: We prove existence and uniqueness results for entropy solutions of degenerate parabolic equations with appropriately growing nonlinearities and unbounded initial data.
Keywords: degenerate parabolic equations; quasilinear; anisotropic diffusion; entropy solutions; uniqueness; existence; nonlinearity.
International Journal of Dynamical Systems and Differential Equations, 2012 Vol.4 No.1/2, pp.78 - 92
Available online: 19 Mar 2012 *Full-text access for editors Access for subscribers Purchase this article Comment on this article